# SDR C77A2019010700001

- Difficulty date: January 9, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 31,118 hours, 33,301 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161628
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO PROVIDES INSTRUCTIONS TO COMPLY WITH PART II OF SB 170-57-0047, WHICH ACCOMPLISHES A STRUCTURAL MODIFICATION ON THE RT WING. THIS MODIFICATION CONSISTS OF REPLACING RIB 10 AT FTE WITH A NEW REINFORCED RIB 10 P/N 170-32161-628 AND PERFORMING A COLD EXPANSION PROCESS ON TWO HOLES: ONE AT A TOOLING HOLE IN WEB OF RIB 10 AND THE OTHER AT SPAR III. THIS MODIFICATION IS DESIGNED TO HELP IMPROVE THE FATIGUE LIFE CYCLE AND REACH THE AIRCRAFT ECONOMICAL FATIGUE LIFE. ENGINEERING HAS CLASSIFIED THIS MODIFICATION AS A MAJOR ALTERATION. THE RIB THAT IS BEING REPLACED AS PART OF THE SERVICE BULLETIN WAS FOUND CRACKED DURING AN INSPECTION WHILE AT BASIC CHECK. BY ACCOMPLISHING SB 170-57-0047, THIS EO ALSO PROVIDES A REPAIR BY REPLACEMENT OF THE CRACKED RIB. ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR. THIS EO IS BEING MADE EFFECTIVE TO ALL AIRCRAFT FOR WHICH SB 170-57-0047 IS APPLICABLE, BUT A MAXIMO EVENT WILL ONLY BE GENERATED FOR AN AIRCRAFT WHEN THE RIB 10 AT FTE IS FOUND CRACKED. THE ACCOMPLISHMENT INSTRUCTIONS OF THIS EO WERE DERIVED FROM SERVICE BULLETIN 170-57-0047; THEREFORE, A COPY OF THIS SB IS NOT NEEDED TO ACCOMPLISH THIS EO. REV 1 IS BEING ISSUED TO ADD AIRCRAFT TO THE EFFECTIVITY REV 2 IS BEING ISSUED TO ADD THE REMAINING AIRCRAFT FOR WHICH SB 170-57-0047 IS APPLICABLE TO THE EFFECTIVITY.
